# SDR CA120924009

- Difficulty date: September 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Engine: Cfmint CFM565A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Failed
- Location: Smoke Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) JUST AFTER DEPARTURE CLIMBING THROUGH 2000 FT, FLIGHT EXPERIENCED AN "AFT CARGO SMOKE" WARNING. THE ECAM WAS FOLLOWED AND THE WARNING CHANGED TO "SMOKE DETECTOR FAULT".  A PAN PAN WAS DECLARED WITH ATC WITH A REQUEST TO RETURN TO THE AIRPORT WHERE AN OVERWEIGHT LANDING WAS CARRIED OUT.  ERS MEET THE FLIGHT ON LANDING AND FOLLOWED THE AIRCRAFT TO THE GATE.  THERE WAS NO ADVERSE PASSENGER REACTION. DUTY PILOT, FLIGHT SAFETY, IFS AND MAINTENANCE CONTROL ADVISED.  R7R SDCU IAW AMM 26-17-34-000-001-A, CKS GOOD, NO FAULTS NOTED.
